# SDR DALA1029900171

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 95,505 hours, 14,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 1-5A ARE INOPERATIVE.  MAINTENANCE REPLACED FUSE NR 2 AT BATTERY PACK 9008.  SYSTEM OPERATION IS NORMAL.  (2010-D1293) (DL76L102972)
